# SDR 96ZZZX3022

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: E62127
- Condition: Defective
- Location: Lt Propeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4149 - THE LEFT PROPELLER DEICE FAILED EN ROUTE FROM KAY TO PHL.  AIRCRAFT DIVERTED TO PIT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  LATER THE AIRCRAFT WAS FERRIED TO CAK, WHERE MAINTENANCE REPLACED THE LEFT PROPELLER ASSY IAW MM 61-00-00.  GROUND CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
